# SDR CA151207010

- Difficulty date: December 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,708 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L10284920629
- Condition: Seized
- Location: Nose Wheel
- Part time: 338 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL/INSTALLATION OF THE RT NOSE WHEEL ASSEMBLY MAINTENANCE NOTED THREE SEIZED ROLLERS ON ONE OF THE BEARINGS, PN L102849-20629. THE WHEEL ASSEMBLY AND BEARINGS WERE REPLACED IN ACCORDANCE WITH THE AMM.
